• bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getAggregateRating, 2.84ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;
Benylin All-in-One Extra Strength for Cold, Cold, & Flu, 24 Caplets

EXTRA STRENGTH

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD, FLU & COUGH Caplets is a complete product in the BENYLIN® family of products. It is a convenient and portable solution to relieve all your COLD, FLU & COUGH symptoms in 1 simple solution.

Fast relief of:

  • Pain
  • Fever
  • Headache
  • Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Chills

Plus Mucus & Phlegm

24 caplets.

DIRECTIONS OF USE

DIN: 02218186

Directions 

  • Use only on advice of a doctor 
  • Do not take more than directed (see liver warnings).
  • Adult Use Only (12 years and older): 
    • Take 2 caplets every 6 hours 
    • Do not take more than 8 caplets in 24 hours.

Uses 

  • Temporarily relieves mild to moderate symptoms due to common cold and flu 
    • Dry cough 
    • nasal/sinus congestion 
    • chest congestion 
    • aches and pain 
    • headache 
    • sore throat pain 
    • fever 
    • chills 
  • Helps loosen phlegm or mucus and thin lung secretions

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have
    • been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin
    • heart or thyroid disease
    • high blood pressure
    • diabetes
    • glaucoma
    • kidney or liver disease
    • difficulty urinating due to an enlarged prostate
    • persistent cough such as occurs with smoking, asthma or emphysema
    • cough with excessive phlegm (mucus)
    • difficulty breathing or other chronic lung conditions as these could be signs of serious condition.
    • Are pregnant or breastfeeding.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: 

  • Read the complete label before use and follow all directions. 
  • Do not use if a blister unit is broken. 
  • Child resistant package. 
  • Store at 15 to 30°C. Protect from light. Keep dry.
INGREDIENTS
  Active ingredients (in each caplet) Purposes
  Dextromethorphan Hydrobromide 15 mg Cough Suppressant
  Pseudoephedrine Hydrochloride 30 mg Decongestant
  Guaifenesin 100 mg Cough Expectorant
  Acetaminophen (extra strength) 500 mg Pain reliever, Fever reducer

Inactive Ingredients
Candelilla wax, cellulose, corn starch, crospovidone, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.